# SDR MASA200601015

- Difficulty date: April 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 7,990 hours, 5,152 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Status Message
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7183 IAD - STAB TRIM FAULT STATUS MESSAGE.  MX PERFORMED SPOST.  NO FURTHER ACTION REQUIRED.
